im on Sprintec and im still on my first week of the pill pack. ive noticed that i get a occassional small ache or pain in my left leg. it isnt intense or unbearable, it really feels as if i couldve over exerted myself. its not contant just happens mainly when im sitting (i move all day, but i do alot of sitting at my desk)or my leg is in a awkard position. I know a side effect they tell to report to the doctor is left leg pain. Should i make a appointment asap, or view this as something that will go away once my body is used to taking the pill???
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tri-Sprintec - I have been on trisprintec for over a year and I always take my pill at the same time
Posted 26 Aug 2009 • 1 answer
Tri-Sprintec - My 13 yr old daughter has been on her period for 19 days and has been prescribed this
Posted 30 Sep 2009 • 3 answers
Posted 31 Aug 2010 • 1 answer
Posted 9 Feb 2012 • 2 answers
Posted 18 Mar 2016 • 1 answer